Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)



Deligne periods of mixed motives, $K$-theory
and the entropy of certain $\Bbb {Z}^n$-actions

Author: Christopher Deninger
Journal: J. Amer. Math. Soc. 10 (1997), 259-281
MSC (1991): Primary 11G40, 19E08; Secondary 28D20
MathSciNet review: 1415320
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [A] L.V. Ahlfors, Complex analysis. McGraw-Hill, New York, 1966. MR 32:5844
  • [B1] A. Beilinson, Higher regulators and values of $L$-functions. J. Sov. Math. 30 (1985), 2036-2070. MR 86h:11103
  • [B2] A. Beilinson, Higher regulators of modular curves. Contemp. Math. 55, I (1986), 1-34. MR 88f:11060
  • [BK] B.J. Birch, W. Kuyk eds. Modular functions of one variable IV, Springer LNM 476, 1975. MR 51:12708
  • [BlG] S. Bloch, D. Grayson, $K_2$ and $L$-functions of elliptic curves: Computer calculations. Contemp. Math. 55, I (1986), 79-88. MR 88f:11061
  • [Bo1] D.W. Boyd, Speculations concerning the range of Mahler's measure. Canad. Math. Bull. 24 (1981), 453-469. MR 83h:12002
  • [Bo2] D.W. Boyd, Explicit formulas for Mahler's measure. Preprint 1996.
  • [De1] P. Deligne, Théorie de Hodge III. Publ. IHES 44 (1974), 5-78. MR 58:16653b
  • [De2] P. Deligne, Valeurs de fonctions $L$ et périodes d'intégrales. Proc. Symp. Pure Math. 33 (2), 1979, 313-346. MR 81d:12009
  • [De3] P. Deligne, Le groupe fondamental de la droite projective moins trois points. In: Ihara et al. (eds.) Galois groups over $\Bbb {Q} $, MSRI Publications, Springer 1989, 79-297. MR 90m:14016
  • [D1] C. Deninger, Higher regulators and Hecke $L$-series of imaginary quadratic fields I. Invent Math. 96 (1989), 1-69. MR 90f:11041
  • [D2] C. Deninger, Extensions of motives associated to symmetric powers of elliptic curves and to Hecke characters of imaginary quadratic fields. Preprint 1995.
  • [D3] C. Deninger, On extensions of mixed motives. Preprint 1995.
  • [DW] C. Deninger, K. Wingberg, On the Beilinson conjectures for elliptic curves with complex multiplication. In: [RSS], 249-272. MR 89g:11045
  • [Hu] A. Huber, Mixed motives and their realizations in derived categories. Springer LNM 1604, 1995.
  • [J1] U. Jannsen, Deligne homology, Hodge-${\cal D} $-conjecture and motives. In [RSS] 305-372. MR 89a:14002
  • [J2] U. Jannsen, Mixed motives and algebraic $K$-theory, Springer LNM 1400, 1990. MR 91g:14008
  • [JKS] U. Jannsen, S. Kleimann, J-P. Serre (eds.), Motives. Proc. Symp. Pure Math. 55 (1), (2), 1991. MR 94i:11003, MR 94i:11004
  • [Ki] G. Kings, Extensions of motives of modular forms. To appear in Math. Ann.
  • [LSW] D. Lind, K. Schmidt, T. Ward, Mahler measure and entropy for commuting automorphisms of compact groups. Invent Math. 101 (1990), 593-629. MR 92j:22013
  • [M] J.S. Milne, Étale cohomology, Princeton 1980. MR 81j:14002
  • [Ph] P. Philippon, Critères pour l'indépendence al\'{g}ebrique, Publ. IHES 64 (1986), 5-52. MR 88h:11048
  • [RSS] M. Rapoport, N. Schappacher, P. Schneider (eds.), Beilinson's conjecture on special values of $L$-functions, Perspectives in Math. 4, Academic Press 1988. MR 89a:14002
  • [R] G.A. Ray, Relations between Mahler's measure and values of $L$-series. Can. J. Math. 39 (1987), 694-732. MR 88m:11071
  • [Sch] K. Schmidt, Dynamical systems of algebraic origin. Progress in Math. 128, Basel 1995. CMP 95:16
  • [SchaScho] N. Schappacher, A.J. Scholl, The boundary of the Eisenstein symbol, Math. Ann. 290 (1991), 303-321. MR 93c:11037a
  • [Schn] P. Schneider, Introduction to the Beilinson conjectures. In: [RSS] 1-35. MR 89g:11053
  • [Scho1] A.J. Scholl, Remarks on special values of $L$-functions. In: J. Coates, M.J. Taylor (eds.): $L$-functions and Arithmetic. London Math. Soc. LNS 153, 1991, 373-392. MR 92h:11057
  • [Scho2] A.J. Scholl, Height pairings and special values of $L$-functions. In: [JKS] (1), 571-598. MR 95a:11061

Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 11G40, 19E08, 28D20

Retrieve articles in all journals with MSC (1991): 11G40, 19E08, 28D20

Additional Information

Christopher Deninger
Affiliation: Mathematisches Institut, Westfälische Wilhelms-Universität, Einsteinstrasse 62, 48149 Münster, Germany

Keywords: Dynamical systems of algebraic origin, extensions of mixed motives, Beilinson conjectures, algebraic $K$-theory, entropy of $\Bbb{Z}^n$-actions
Received by editor(s): May 7, 1996
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society